# SDR GAIA9865

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 652298744
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, SEVERAL HOLES ALONG THE RIGHT STABILIZER LOWER TRAILING EDGE AT ELEVATOR STATION 99 TO 136, HOLDING PLASTIC FAIRING WHERE FOUND ENLARGED.  EXISTING HOLES WHERE PLUGGED PER SRM.  NEW HOLES WHERE MADE 2D FROM PLUGGED HOLES.  REINSTALLED PLASTIC FAIRING USING FASTENERS AS REMOVED.  REPAIR COMPLIED WITH BY AAR OKLAHOMA, USING FLT VEHICLES, INC REPAIR DRAWING 55-98301-3 REV.  NEW DATED 6/9/98.  RESTORED AREA AND AIRCRAFT RETURNED TO SERVICE.  (M)
